advertisement
Question
Posted by: Nicole | 2009/11/03

Contraception

I used to b on the pill for about 4 years (Jasmine) but since i' ve stopped taking it, my migraines have dissappeared. I am scared of going onto the injection because of the water retention it causes. Do you think a different pill will help me (ie not get migraines), or what other contraception would you suggest. I am 26 years old. Thank you..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try a low dose Pill like Minesse, or the IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/05

You could try a low dose Pill like Minesse, or the IUCD.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement